# SDR SWIA201439267

- Difficulty date: September 4, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 31,839 hours, 26,769 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 201
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A DENT LOCATED ON THE LT SIDE FUSELAGE AT BS 201. BETWEEN S23-24L.  REPAIRED IAW REO.
